Computable Abelian groups

Bulletin of Symbolic Logic 20 (3):315-356, (2014)
  Copy   BIBTEX

Abstract

We provide an introduction to methods and recent results on infinitely generated abelian groups with decidable word problem

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,330

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The model theory of finitely generated finite-by-Abelian groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.
Space complexity of Abelian groups.Douglas Cenzer, Rodney G. Downey, Jeffrey B. Remmel & Zia Uddin - 2009 - Archive for Mathematical Logic 48 (1):115-140.
Some model theory of Abelian groups.Paul C. Eklof - 1972 - Journal of Symbolic Logic 37 (2):335-342.
$$\Pi^0_1$$ -Presentations of Algebras.Bakhadyr Khoussainov, Theodore Slaman & Pavel Semukhin - 2006 - Archive for Mathematical Logic 45 (6):769-781.
Computable structures and the hyperarithmetical hierarchy.C. J. Ash - 2000 - New York: Elsevier. Edited by J. Knight.
Axiomatization of abelian-by- G groups for a finite group G.Francis Oger - 2001 - Archive for Mathematical Logic 40 (7):515-521.
Existential equivalence of ordered abelian groups with parameters.V. Weispfenning - 1990 - Archive for Mathematical Logic 29 (4):237-248.
P-compatible Abelian groups.Krystyna Mruczek-Nasieniewska - 2005 - Logic and Logical Philosophy 14 (2):253-263.

Analytics

Added to PP
2014-12-05

Downloads
14 (#834,817)

6 months
1 (#1,002,272)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Alexander Melnikov
National Research University Higher School of Economics

Citations of this work

Torsion-free abelian groups with optimal Scott families.Alexander G. Melnikov - 2018 - Journal of Mathematical Logic 18 (1):1850002.
The computational complexity of module socles.Huishan Wu - 2022 - Annals of Pure and Applied Logic 173 (5):103089.
The Complexity of Decomposability of Computable Rings.Huishan Wu - 2023 - Notre Dame Journal of Formal Logic 64 (1):1-14.

View all 6 citations / Add more citations